# SDR 08FDEA03123

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: A5724081021
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE MLG GEAR RIB 5 AFT PINTLE BEARING FORWARD LUG, RT WING.  REPAIR PERFORMED BY OVERSIZING THE BORE, REDUCING THE LUG THICKNESS, NDT INSPECTION (NIL FINDINGS), PERFORMING A FINISHING CUT AND INSTALLING OVERSIZE BUSHES, ALL IAW REPAIR INSTRUCTIONS MENTIONED IN RAS/BAE/1007561/2008 ISSUE A AND EA 6-5720-120092.
